# SDR KCSA2015070608

- Difficulty date: July 7, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 89,498 hours, 19,881 cycles
- System (JASC): 2610 · Detection System
- Part: Warning Message
- Condition: Illuminated
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CREW RECEIVED FIRE CARGO AFT DETECTION MESSAGE ABOUT 1500 TO 1000.  R & R AFT CARGO AFT BOTTLE IAW AMM 26-23-01.
